# SDR CA021122004

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech D17S
- Aircraft time: 2,697 hours
- Engine: Pwa R985AN1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Tube
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRUCTURAL TUBE, 10CM IN LENGTH, FORMING UPPER SUPPORT FOR RT LANDING GEAR SLIDE TUBE FOUND CRACKED DURING PERFORMANCE OF UNRELATED MAINTENANCE. CRACK ORIGINATED FROM HOLE IN TUBE USED TO APPLY LINSE ED OIL TO INTERIOR OF TUBE. HOLE HAD BEEN PLUGGED WITH RIVET. CRACK 1.5CM IN LENGTH WAS EXTENDING AROUND THE CIRCUMFERENCE OF THE TUBE. TUBE WAS CUT FROM AIRCRAFT STRUCTURE AND NEW PIECE WELDED IN.
